MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE ICONIX 25 WITH INTELLIBRAID TECHNOLOGY, 2.3MM ANCHOR WITH 2 STRANDS #5 FORCE FI; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE ICONIX 25 WITH INTELLIBRAID TECHNOLOGY, 2.3MM ANCHOR WITH 2 STRANDS #5 FORCE FI; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-500-525
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Unspecified Infection (1930); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that there was patient infection that required a revision surgery.Please note it is currently unable to be confirmed what device caused the infection.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: infection.Probable root cause: design: wrong raw material or manufacturing agent selected in-process cleaning not effective at removing manufacturing residuals not enough strict controls placed on raw material source and purity.Process: contamination during process in-process cleaning not performed to spec acetate salts, phosphate salts and/or acid residuals above acceptable threshold.Application: contamination of devices.The reported failure mode will be monitored for future reoccurrence.H3 other text : 81.
 
Event or Problem Description

Brand Name
ICONIX 25 WITH INTELLIBRAID TECHNOLOGY, 2.3MM ANCHOR WITH 2 STRANDS #5 FORCE FI
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andrea zenere
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key14744612
Report Number0002936485-2022-00349
Device Sequence Number2214167
Product Code MBI
UDI-Device Identifier37613252450352
UDI-Public37613252450352
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K133671
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-500-525
Device Lot Number21340AE2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/02/2022
Supplement Date Received by Manufacturer06/02/2022
Initial Report FDA Received Date06/20/2022
Supplement Report FDA Received Date08/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexFemale
Patient Weight89 KG